# SDR SWAA2023052343498

- Difficulty date: April 30, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL (AFT OF FWD WET AREA) HAS DELAMINATION PANEL 231CF.<[01] REMOVED & REPLACED CABIN FLOOR PANEL 231CF AS PER AMM 53-21-00.
